SciELO - Scientific Electronic Library Online

 
vol.16 issue2Near Optimal Solution for Continuous Move Transportation with Time Windows and Dock Service ConstraintsIntegrated Digital Adaptive Filter author indexsubject indexsearch form
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • Have no similar articlesSimilars in SciELO

Share


Computación y Sistemas

Print version ISSN 1405-5546

Abstract

FLORES CARAPIA, Rolando; SILVA GARCIA, Víctor Manuel; YANEZ MARQUEZ, Cornelio  and  CAMACHO NIETO, Oscar. A Robust Evidence of the DES Algorithm Strengthened by a Variable Initial Permutation being Efficient. Comp. y Sist. [online]. 2012, vol.16, n.2, pp.249-254. ISSN 1405-5546.

By using the JV Theorem, it is possible to associate a number of size 1089 to a 64 position permutation in 63 steps. This result has been applied to strengthening the DES algorithm by using a variable initial permutation, increasing the computational complexity of the algorithm, given that each permutation works as a key. However, it still remains to be seen how the variable initial permutation and the 56 bit key work regarding the computational complexity of the algorithm. In the current work, the former question is addressed by proposing a Monte Carlo scheme using the Birthday model for the probability calculation.

Keywords : JV theorem; birthday model; DES; Monte Carlo decision model; variable permutation.

        · abstract in Spanish     · text in Spanish     · Spanish ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License